If you feel releif from your symptoms by taking tinnex this is a positive sign. Oral tinnex generaly does not have side affects that you should be bothered about. It is when tinnex is given intravenously then side effects occur. As far as the duration of treatment is concerned do not let it bother you. Do not let it play on your mind.
you are taking right medicines and need to continue. It may take some more time. Get opinion of ent specialist to rule out ent cause. You may also take help of homeopathy which has good medicines to treat vertigo.
There are more than 50 to 60 causes of vertigo. Remember, vertigo is a symptom and not a disease. Assuming that she is having otogenic vertigo, then start her with.
1. Tab stugeron forte 1 hs. Pc. 2. Tab vertistar 16 mg 1tid pc. 3. Tab stemetil md 1 tds s/l.
4. Tab neurokind od 1500 mcg 1bid.
All to be taken for 10 days then report.
Currently, most likely you are having a fissure in ano and most of your other treatment is going well, except for hemorrhoids. I would suggest you to visit a nearby general surgeon for further needful treatment instead of self medication with potentially dangerous medicines like deflazacort and ultracet (i presume you haven't consulted a general surgeon yet).
Your problem of reduced blood flow to the brain will be taken care of by Stugeron forte but if you have the symptoms of motion sickness or nausea.....those may not be taken care of by stugeron forte. It will require stugerone plus.